remeron again

Discussion in 'Fibromyalgia Main Forum' started by clerty, Mar 7, 2007.

  1. clerty

    clerty New Member

    Hi

    I have been taking this now for nearly two weeks and I thought it was helping me but the last two days I have been sick with stomach cramps and i feel like my limbs have a ton weight on them I feel so ill worse than I was last week
    I am annoyed as I felt they where helping me but once again medication is making me ill!!!
    So back to the docs again has ayone else experience the same problem everything is making me ill.
    I think I have chemical and toxin problems!!!
  2. clerty

    clerty New Member

    Snap same here It has made me feel so unwell !!!
    I am going to see my shrink on Saturday I will speak to him about it but I dont know what way to turn as I need to take tablets for the panick but my immune system is gubbed!!!

  3. roge

    roge Member

    your not alone, for many with FM and more so CFS, drugs makes us worse. I believe this is due in large part to our compromised detoxification pathways.

    I take only 1/4 or 2.5mg of the regular dose of flexeril and I am toxic the following day.

    peace